# SDR USAA2011081800007

- Difficulty date: August 15, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,091 hours, 19,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR R2 ARMING LEVER IS NOT SEATED AGAINST SWITCH.  SHOWS DOOR UNARMED IN FLIGHT.  FLIGHT ATTENDANT CAN MOVE ARMING LEVER 1/4 INCH TOWARD ARMED POSITION AND SHOWS ARMED OK.  ADJUSTED ESCAPE SLIDE GIRT BAR TRAVEL PER AIRBUS MAINTENANCE MANUAL 52-13-22-99-011.  OPS CHECK GOOD.
